RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 2, Pages 63–67 (Mi faa296)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Simple Functions on Space Curves

V. V. Goryunov

University of Liverpool

DOI: https://doi.org/10.4213/faa296

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:2, 129–132

Bibliographic databases:

UDC: 514.853
Received: 08.09.1998

Citation: V. V. Goryunov, “Simple Functions on Space Curves”, Funktsional. Anal. i Prilozhen., 34:2 (2000), 63–67; Funct. Anal. Appl., 34:2 (2000), 129–132

Citation in format AMSBIB
\Bibitem{Gor00}
\by V.~V.~Goryunov
\paper Simple Functions on Space Curves
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 2
\pages 63--67
\mathnet{http://mi.mathnet.ru/faa296}
\crossref{https://doi.org/10.4213/faa296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773845}
\zmath{https://zbmath.org/?q=an:0962.37028}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 2
\pages 129--132
\crossref{https://doi.org/10.1007/BF02482426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088391800007}


Linking options:
  • http://mi.mathnet.ru/eng/faa296
  • https://doi.org/10.4213/faa296
  • http://mi.mathnet.ru/eng/faa/v34/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Brasselet, JP, “Euler obstruction and defects of functions on singular varieties”, Journal of the London Mathematical Society-Second Series, 70 (2004), 59  crossref  mathscinet  zmath  isi  scopus
    2. Grecorio, I, “Deformations of functions and F-manifolds”, Bulletin of the London Mathematical Society, 38 (2006), 966  crossref  mathscinet  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:259
    Full text:123
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020